# SDR YENA2019102400612

- Difficulty date: October 20, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 68,858 hours, 24,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 113199
- Condition: No Test
- Location: Emergency Lights
- Part time: 27,224 hours, 9,852 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, JFK-TPA. EMERG LIGHT BATTERIES 11WL AND 13WL FAILED TEST; REMOVED AND REPLACED EMER LIGHT BATTERIES 11WL AND 13WL IAW AMM 33-51-38.
